MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO 52; ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO 52; ACETABULAR CUP
Model Number 01.26.45.0052
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 october 2021: lot 155814: (b)(4) items manufactured and released on 23-feb-2016.Expiration date: 2021-feb-01.No anomalies found related to the problem.To date, all items of the same lot have been sold without a similar reported event since 2017.Additional component involved: stem: amistem h 01.18.136 ha coated std stem size 6 (k093944) lot.164614.Lot 164614: (b)(4) items manufactured and released on 9-nov-2016.Expiration date: 2021-oct-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without a similar reported event since 2017.
 
Event or Problem Description
At 4 years and 7 months after the primary surgery the patient came in reporting pain due to aseptic loosening of the acetabular and femoral components and the cause is unknown.The surgeon revised all components and the surgery was completed successfully.

Brand Name
CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO 52
Common Device Name
ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12751296
Report Number3005180920-2021-00853
Device Sequence Number19196193
Product Code LZO
UDI-Device Identifier07630030807770
UDI-Public07630030807770
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2021
Device Model Number01.26.45.0052
Device Catalogue Number01.26.45.0052
Device Lot Number155814
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2021
Initial Report FDA Received Date11/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;